Maximise Your Infrastructure Advantage

The Digital Infrastructure Advantage Show is the premier virtual place for digital inspiration, digital transformation and fun. It is for leaders who want to change and disrupt their business through digital innovation.

Most organisations are challenged to do more with less, meet skill gaps in the data centre and figure out how to adequately protect their data. You can now combine AI-driven digital infrastructure with real financial choice and revolutionise the way you & your customers do business. Maximise your Infrastructure Advantage to;

  • Realise 100% always-on data availability, guaranteed
  • Reduce manual tasks up to 70%
  • Cut IT operating budget waste by up to 20% by paying as you consume
  • Streamline application delivery up to 90%
  • Lower TCO on existing assets by up to 20%.

At this virtual event you & your invited guests will experience the latest Hitachi solutions and services helping you get the most value from your world-class digital infrastructure.

Learn how to increase data agility and availability, all while simplifying IT operations management.

Hitachi’s infrastructure solutions are rated by IDC & Gartner as industry leading.

The best value in data storage infrastructure is here.

PROVEN . POWERFUL. PREDICTABLE.

Please join us at the Digital Infrastructure Advantage Show 2020

Who Should Attend?

  • Chief Information Officer (CIO)
  • Chief Technology Officer (CTO)
  • Chief Operating Officer (COO)
  • Chief Executive Officer (CEO)
  • Chief Security Officer (CSO)
  • Chief Data Officer (CDO)
  • Vice President (VP)
  • Cloud
  • Infrastructure
  • IT Architect
  • IT Director
  • IT Engineer
  • IT Systems Administrator
  • Network Architect
  • Senior System Administrator
  • Senior System Architect
  • Software Architect
  • Storage Administrator
  • Storage Manager
  • Storage Backup
  • System Architect
  • Backup
  • Business Continuity
  • Compliance Officer
  • Data Architect
  • Data Engineer
  • Data Governance
  • Data Manager
  • Data Protection
  • Data Support
  • Database
  • Disaster Recovery
  • Information Assurance
  • IT Security Engineer
  • Security Systems Administrator
  • Senior IT Security Consultant
  • Sales Account Manager
  • Alliances Manager
  • Pre-sales
  • Architects
  • Business Development Managers
  • Project Managers

Why Attend?

  • Are you struggling (to deliver) with a reduced headcount?
  • Are you continually challenged to do more with less - and struggle to meet internal and external SLAs?
  • How do you plan to deliver more value from the datacentre, to support long term business innovation?
  • How are you finding IT budget efficiencies? Are you using any automation and AIOps solutions?
  • We know technology needs can be unpredictable. How do you currently match your tech spend to business growth? Do you use any consumption-based payment models? StaaS, leasing, pay as you go?
  • How do you currently protect your data and your company’s reputation?

Join us for answers to all of these questions & more.



We have presentations of the highest quality from a brand & experts you can trust, all centering around Hitachi’s 3 P’s of digital infrastructure:

Proven: Trusted capabilities that won’t break the bank

Powerful: AI ops that work harder so you can work smarter

Predictable: Pricing that’s predictable for usage that’s flexible

Hitachi’s world-class digital storage portfolio and services are renowned for providing the industry with the very best in class data storage, insights and measurable ROI; crucial topics that are top-of-mind for senior IT executives.

What to Expect?

  • Hear first hand from trusted Industry Analysts on current & future trends & from customers on how Hitachi have helped them transform their business.
  • Our virtual event merges timely content with exciting speakers, opportunities to network with other delegates & sponsors through text, audio & video chat functionality.
  • We’ve made it very easy & will be providing a mix of live and on demand content as well as some fun interactive elements, to easily fit in with demanding schedules.
  • Engage with our experts in a live chat environment
  • Explore our virtual exhibition hall & demo zones where you can access solution resources, case studies, view videos & more
  • Create a digital swag bag where you can add unlimited assets for reference & learning.
  • Collect points for every interaction, engagement and session you attend and be in the running to win prizes depending on your participation.
  • Some great prizes are up for grabs for those that reach the top of the leaderboard.
  • Access this virtual event from wherever you are on any device

Agenda

As we finalise our agenda topics & speakers over the coming weeks, please check regularly for updates.

9:00AM (10 MINS)

WELCOME & INTRODUCTION

Nick Laurence: Senior Director,
Marketing EMEA, Hitachi Vantara

9:10AM (15 MINS)

MARKET TRENDS & THE IMPACT OF GROWTH AND EXPANSION

Christian Perry: Research Manager
I.T. Infrastructure, 451 Research

In this session, Christian Perry will detail the current rocky landscape for infrastructure managers in midsized enterprises and discuss how teams increasingly lean on technology to smooth their transition to digital transformation.

9:25AM (20 MINS)

LEADING I.T. IN A PANDEMIC: THE NEW NORMAL FOR I.T. LEADERS

Tom Christensen: CTO & Customer Advocacy, Northern EMEA,
Hitachi Vantara

The world has changed radically in the last few months, and along with it the IT function and the nature of work. For CIOs and technology leaders, many new challenges have emerged, including: shifting priorities, an evolving definition of collaboration, capacity issues, securing the enterprise, and more. Focus is on the top priorities and challenges for the coming years and how Hitachi can help and support in pandemic crisis.

9:45AM (15 MINS)

CUSTOMER CASE STUDY
RABOBANK

10:00AM (20 MINS)
BREAK TIME

Grab a cup of coffee, a snack & do some stretches. Your health & wellbeing are important. We have more superb content coming up…

10:20AM (15 MINS)

CUSTOMER CASE STUDY
RAIFFEISENLANDESBANK OÖ

Manuel Schwarzinger: Head of IT and
Digitalization, Raiffeisenlandesbank Oberösterreich

During his presentation, Manuel Schwarzinger will talk about how Raiffeisenlandesbank handles it’s
data and applies full GDPR compliance by using Hitachi Digital Privacy.

10:35AM (25 MINS)

HITACHI OPS CENTRE SUITE

Centre of Excellence (COE):
Technical Team

In this session the COE will demonstrate a day in the life of a Storage Engineering leveringing Hitachi Ops Center to manage and maintain his storage landscape and proactivly resolve day to day challenges which may arise.

11:00AM (15 MINS)

PLATINUM SPONSOR SESSION VMWARE

11:15AM (15 MINS)

CUSTOMER CASE STUDY
FIDELITY BANK

11:30AM (60 MINS)
IT’S LUNCH TIME!

Browse through our exhibition hall, check out the the latest solutions & visit our valued partners.

Remember, every aspect of the event you engage with gets you on the leaderboard. The more you do, the more prizes you can win!

12:30PM (60 MINS)

DATA IS FOREVER

Henry Schmidt: Core Storage Business Lead EMEA, Hitachi Vantara

Hitachi Data Management Solutions – Get insights to incredible innovations that accelerate your business, allowing you to monetize on data, maintain operational stability & maximize business flexibility.

1:30PM (15 MINS)

PRICING THAT’S PREDICTABLE FOR USAGE THAT’S FLEXIBLE

Neil Lewis: Services Sales Lead EMEA, Hitachi Vantara

Dynamically scale your infrastructure up or down as needed, use technology to improve performance efficiency and only pay for what you use.

1:45PM (Onwards)

CONTINUE GROWING: EXHIBITION ZONE, MEET THE EXPERTS, SOCIALISE, CHAT TO SPONSORS, WATCH MORE CONTENT, WIN PRIZES

Meet Our Sponsors

Platinum Sponsor

Gold Sponsors



Silver Sponsors